# SDR 9602179917

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED FUSE AND OPERATIONAL CHECK NORMAL.
